MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912618150
Medical Device Problem Codes Break (1069); Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.
 
Event or Problem Description
It was reported that fracture occurred.A 6.0mmx18mmx150cm express sd stent balloon expandable was selected for use in an endovascular aneurysm repair (evar).During the procedure, the balloon and stent shaft were separated from the catheter.There were no patient complications as the result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.Device evaluated by mfr: the express sd was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the guidewire lumen is separated 133.2cm from the hub.There are multiple kinks on the shaft.Microscopic examination revealed no additional damages.The distal section of the shaft, tip, balloon, marker band, and stent are missing.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is damage to the device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.H6 - device codes: corrected.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.Device evaluated by mfr: the express sd was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the guidewire lumen is separated 133.2cm from the hub.There are multiple kinks on the shaft.Microscopic examination revealed no additional damages.The distal section of the shaft, tip, balloon, marker band, and stent are missing.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is damage to the device.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23790551
Report Number2124215-2025-87848
Device Sequence Number16071410
Product Code FGE
UDI-Device Identifier08714729484844
UDI-Public(01)08714729484844
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912618150
Device Catalogue NumberH74937912618150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/18/2025
02/08/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/14/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown